# SDR ASAA2023080644413

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 44,292 hours, 15,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHT AISLE LT 3 LOCATION, OVERWING ESCAPE GROUND ILLUMINATION LT AND OVERWING ESCAPE LIGHT FOUND INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK ASSY (M1670) AT STATION 727C AND OPS CHECK NORMAL REF SSM 33-51-13-107 AND AMM 33-51- 00 NOW ALL LIGHT WORK NORMAL.
